# SDR CALA2013122793965

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 52,130 hours, 21,137 cycles
- Engine: Iae V2527A5
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG REV FAULT AFTER STOWING REV AFTER LANDING.  FOUND BROKEN WIRE, SEE PTT 302015, 1302016 & 1302017.
